Mothering Forum banner
1 - 1 of 1 Posts

·
Registered
Joined
·
54 Posts
You can definatley get thrush (yeast infection) from antibiotics, and I have heard of it affecting the skin as well. We had thrush from getting antibiotics at delivery and my baby had bad "baby acne" she also had peeling toes, and very dry scap. Her face looked so sore from the "acne" every one just said it would go away, but I think it had everything to do with the thrush. I just treated the thrush and cleaned her face with a damp cloth several times daily. Cool cloths seem to work best, but be sure to dry it well and only dab not drag.

I don't know about the meds, that's your call you know your baby and I haven't seen the rash. Can you ask your dr. about it? I think the yeast from my breatmilk would get on her face, and she would rub it in.

Why not give acidopholis. Generally if any antibiotics are taken it's a good idea to avoid yeast. Or if they baby is eating foods some yogurt is good.

Now I don;t know if you want to do this on your baby, but when you have thrush you have to treat the baby and yourself at the same time. I found that washing my boobs with vinager water mix helped a ton! Lotrimin lotion helped me a lot as well, but once again, not sure about on the baby.

There are a lot of good threads going on right now about thrush you may want to check them out.

good luck
 
1 - 1 of 1 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top